Sunnnygirl403

496d

I just recently went to the doctor and got prescribed the drug Bupropion. Pros/ Cons? 🙌

Excessive Sweating

Bupropion

Pseudoseizures

Dizziness

Fluoxetine

Constipation

Anxiety (Including GAD)

Nausea and Vomiting

Chronic Irritability and Anger

View all
  • Anastasia

    495d

    Hi! I’m taking SSRI but Bupropion is a good medication too. When reading about it I saw the major side effects were headache, dry mouth and nausea but the most important thing is that in compare to SSRI it doesn’t associate with weight gain and also doesn’t effect sexual function!

  • Nik10

    495d

    I also heard that Bupropion leads to weight loss and doesn’t cause sexual dysfunction, compared to SSRIs. But I know in some medical conditions like epilepsy that drug isn’t recommended.

  • EmmaB

    494d

    Hi! I heard it may cause seizures in certain medical conditions and I don’t know if it has anything to do with you but it’s not suitable for those who had eating disorders

  • Parentofrainbows

    494d

    It worked wonders for many people I know, but for not for me. Make sure you let someone close to you know you're trying a new medication incase you have a bad reaction. Bupropion made me more suicidal 😬 hopefully it'll work for you though! I've heard its helped people get more motivated and boosted their energy.

  • LyricRainn111

    494d

    It helped a little bit during my seasonal depression phases but made me really shaky.

  • SRWeaver

    494d

    I have been on Bupropion for the last year, in addition to Fluoxetine, and have found that the Bupropion helps with the fatigue and other side effects I feel from the other medication. In regard to it's affect on those that suffer from eating disorders, I have not experienced any relapses while I've been on the medication.

  • Quinee

    488d

    I've been taking Bupropion for the past 7 years. Regarding the side effects, I can tell you that I first suffered from constipation, rapid heartbeat, and dizziness. However, all of these passed within a few weeks. Although I have not tried another drug treatment, I am very satisfied :)

  • SapphireOceans

    487d

    For the first few weeks I took bupropion I had a horrible dry mouth and night sweats, but they all subsided after about 6 weeks.

  • brophie

    478d

    I had to go off of bupropion it made my head feel too foggy in a way. I just felt sort of out of it all the time and wasn’t feeling completely like myself.

  • harley

    478d

    In on that too. Seems to work ok

  • Sweags

    477d

    Bupropion is not known for many typical antidepressant side effects, more for jitters and sometimes anger. I have never tried it but I'm a pharm tech and that's what I do know about it. Give the drug some time to metastasize and if you feel no change after 5ish weeks, talk to your doctor. Any emergent feelings of severe depression or suicidal ideation should be reported immediately

  • ladybug89

    475d

    I had head fog and it made me dizzy i fell face first at walmart

  • Sierra

    475d

    I absolutely LOVED bupropion, but I was taking it for bpd. The one med that didn’t make me gain 10 lbs also. The reason I got off of it was because it made my anxiety worse because it’s stimulating, and I couldn’t sleep at night. My best friend also takes it and it makes her very irritable. Other than that, I could finally think with a clear head, and get out of bed during my depressive episodes.

  • Gloria

    474d

    I'm taking bupropion (Wellbutrin) for depression along with my Prozac to lower the prozac dose a little. When I was taking the full dose of Prozac before, it started severely increasing my appetite causing me to gain weight.

  • SharkFin96

    472d

    I switched to it because Lexapro made me gain a ton of weight and made me lose my libido. With Wellbutrin I don't have any of those side effects, so I'd say it's pretty good! Best of luck with whatever you choose! 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.